Doctor insights on:
Antibiotics Making Me Sick
U take antibiotic?: Because u need it, u can't be allergic to all medication, and if u really can't take oral medication, u can take injection. ...Read more
Antibiotics are making me sick what should I take for some relief or what should I do stop taking them. Please help?
See below: Usually the nausia from antibiotics can be improved by taking them after eating on a full stomach. This can decrease the absorption of some antibiotics but that's better than having to stop due to nausia. Also, usually when you continue to take the antibiotic your body gets used to it and the nausia improves. Good luck. ...Read more
Hi! I had an operative hystoroscopy, hymenectomy and had the mirena inserted about 9days ago. I bled alot so went back to my gyno. He gave me very strong antibiotics, and its making me feel sick. Can I stop drinking it.?
Ask him/her: You need to ask the GYN MD who gave you the medication this question. ...Read more
Taken 2 antibiotics for cystitis, but urine culture came back negative. Is it ok to stop the antibiotics as they are making me feel quite sick?
Be followed timely..: Was urine specimen for culture collected before or after starting antibiotics? If before, may stop it and be timely evaluated for refining diagnosis and treatment. Nonetheless, how to get the related things for right care done correctly has not need to be that hard by following advice in http://formefirst. Com/eNewsletter06.html; thereby you can work closer/ better with doc for medical care. ...Read more
Skin Sensitivity: Not sick (just because of the sun) but your skin may be very sensitive to burning. Being on antibiotics any time in the year can be hard on your GI system. ...Read more
Talk to his doctor: Or pediatrician. If you aren't going to give it to him to take ifor a serious bacterial infection, the doctor has to document this in his chart, in case your son gets worse. You need to discuss WHY he's unable to take it, so that other alternatives can be discussed. Most doctors are resistant to giving antibiotics unless absolutely needed due to risks & resistance. So call now to find out best tx! ...Read more
I have been sick for 8 days and on my second antibiotic and still sick. Is there anything I can do?
I took antibiotics and got better but now I'm sick again with the same thing. Should I still take the same antibiotics?
See your doctor: The answer to your question depends on several factors. If you didn't finish your meds the first time you may now have a resistant organism. If so, restarting the same antibiotic may not work. Also, although your symptoms may feel exactly the same, similar symptoms may be caused by many different things. You should be examined again to determine proper treatment for your current illness. ...Read more
Been sick for 2months was elevated but told nothing is wrong that bein elevated may be my normal keep getting antibiotics with no relief?
Side effects: Antibiotics can irritate the lining of your digestive tract. They also can kill the healthy bacteria in your intestines that keep everything in balance, leading to diarrhea and yeast infections. That's why it's important to only take antibiotics when they are medically indicated (i.e. For bacterial infections and not for viruses), and to take them correctly and finish the full course when you do. ...Read more
Yes: But acute bronchitis rarely requires use of antibiotics. It is generally a viral illness which will resolve on its own, with antibiotics not only providing no benefit, but actually creating potential risk. If, however, you had adult onset pertussis (whooping cough), antibiotics would be useful. You can certainly exercise but would be careful to stay well hydrated and not exhaust yourself. ...Read more
Go back to Dr.: It may be possible that your bronchitis is due to a virus which would make the antibiotics useless. Viral infections usually resolve on their own after 1-2 weeks if you are generally healthy. It may also be possible that the antibiotics you were given were not effective against the bacteria. Either way you should go back and see your dr. ...Read more
My son is sick with flu and using antibiotics and allergecs. Can he go tomorrow for his 14 week injection?
I have had boils really bad for about two months. I have had four lots of antibiotics but I am still getting them. I feel very ill?
See ID doctor: You should see an infectious disease specialist. You need to have the pus from the boils cultured so you can know what antibiotics will work to treat them. You need to find out if you have any underlying immune problems making you prone to them. And you need to discuss ways to decrease amount of bacteria you are carrying on your skin to prevent further outbreaks. Infectious disease doc can help! ...Read more
Gf has took some antibiotics and feels like needs to be sick. Will they work if she does be sick? Took them at 10:30 current time 12:35
Possibly: Without more detailed information it is difficult to respond definitively, but if she threw up shortly after taking the medication she may need to take it again. The other question is whether she was reacting to the meds or her illness was causing the nausea and vomiting. You might want to call her doctor and check for their input. ...Read more
I'm sick almost every week and I can't take take this anymore!! 1 month and 2 different antibiotics for different illnesses. Effective ways to prevent?
sorry to hear that you are sick often, you are worn down from caring for your child, not getting enough rest etc...Try to get some extra help-if you can you must ask your doctor whether it is safe to breastfeed with the antibiotic rx. Some antibiotics are fine to continue to breastfeed, while others-you may need to discard your milk while they are in your system and then go back to breastfeed. ...Read more
Sometimes.: Depending on the antibiotic and the strength of it, you may experience side effects from taking the antibiotic. Often, people may have gastrointestinal issues such as diarrhea and cramping. Other times, if you are allergic to the drug, you may develop hives, rashes, itching, and more serious side effects. Keep smiling! ...Read more
Antibiotic/illness: Antibiotics, especially when taking by mouth, can be quite harsh to the mucosa of the stomach. Some antibiotics are known for causing pain (e.g. Erythromycin) in most people who take them, while others are idiosyncrartic reaction of the individual patient to the medication. ...Read more
Yes.: Viral illnesses are totally insensitive to antibiotics. ...Read more
Antibiotics: There are safe antibiotics we can use so don't sweat the possible complications you might get. Focus on living healthy and when a negative thought comes in, then think of something nice like all the fun you will have with your new baby! Hope this helps! ...Read more
Can there be a connection to recently getting ill from meat & having a severe reaction to antibiotics?
Maybe: If your "ill from meat" problem involved diarrhea, then yes. Most antibiotics kill "friendly" bacteria that live in your intestines (in addition to "bad" germs causing infection). Result of death of "friendly bacteria" is usually diarrhea. If you recently had an infectious diarrhea, your intestines are going to be more sensitive to other disruptions like antibiotics. ...Read more
My son got Lyme disease over the summer. He took antibiotics and now he's starting to get sick again, How is that possible?
Diagnosed bronchitis 2wks ago (sick for 2mnths), had 2 rounds antibiotics. How long till I feel better? Get tired very easy still!
Depends: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you. ...Read more
- Talk to a doctor online
- Stress is making me sick
- Wisdom teeth making me sick
- Back pain making me feel sick
- Health anxiety making me feel sick
- Premarin making me bleed
- Smell of food making me nauseous
- Synthroid making me feel worse
- Will bedbugs make me sick
- Medications making me sick